BibTeX record journals/jmlr/SriperumbudurFG17

download as .bib file

@article{DBLP:journals/jmlr/SriperumbudurFG17,
  author    = {Bharath K. Sriperumbudur and
               Kenji Fukumizu and
               Arthur Gretton and
               Aapo Hyv{\"{a}}rinen and
               Revant Kumar},
  title     = {Density Estimation in Infinite Dimensional Exponential Families},
  journal   = {J. Mach. Learn. Res.},
  volume    = {18},
  pages     = {57:1--57:59},
  year      = {2017},
  url       = {http://jmlr.org/papers/v18/16-011.html},
  timestamp = {Wed, 10 Jul 2019 15:28:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jmlr/SriperumbudurFG17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics